Alert archive / Florida / Small Craft Advisories in 2026
Small Craft Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 14, 2026, 3:18 AM EST. It took effect at Feb 15, 2026, 10:00 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2026, 3:18 AM EST (08:18 UTC)
- In effect from
- Feb 15, 2026, 10:00 AM EST
- Expired
- Feb 17, 2026, 10:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
239 WHUS72 KMLB 140818 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 318 AM EST Sat Feb 14 2026 AMZ570-572-575-161500- /O.NEW.KMLB.SC.Y.0013.260215T1500Z-260216T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 318 AM EST Sat Feb 14 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 AM EST MONDAY... * WHAT...South winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 10 AM Sunday to 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
343 WHUS72 KMLB 141931 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 231 PM EST Sat Feb 14 2026 AMZ550-552-555-160300- /O.EXB.KMLB.SC.Y.0013.260215T1800Z-260216T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 231 PM EST Sat Feb 14 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM EST SUNDAY... * WHAT...South winds around 20 knots with gusts up to 25 knots expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 1 PM to 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-575-160300- /O.CON.KMLB.SC.Y.0013.260215T1500Z-260216T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 231 PM EST Sat Feb 14 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 AM EST MONDAY... * WHAT...South winds 20 to 25 knots with gusts around 30 knots and seas 4 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 10 AM Sunday to 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
249 WHUS72 KMLB 160253 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 953 PM EST Sun Feb 15 2026 AMZ550-552-555-160400- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-260216T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 953 PM EST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... Small craft should continue to exercise caution tonight for southwest winds 15 to 20 knots. $$ AMZ570-572-575-161500- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260216T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 953 PM EST Sun Feb 15 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WHAT...Southwest winds 15 to 25 knots with gusts up to 35 knots and seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 10 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
460 WHUS72 KMLB 160835 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 335 AM EST Mon Feb 16 2026 AMZ572-171200- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260216T1500Z/ /O.NEW.KMLB.SC.Y.0014.260216T2200Z-260217T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 335 AM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST TUESDAY... * WHAT...For the first Small Craft Advisory, west winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet. For the second Small Craft Advisory, seas 4 to 7 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the first Small Craft Advisory, until 10 AM EST this morning. For the second Small Craft Advisory, from 5 PM this afternoon to 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-170100- /O.EXB.KMLB.SC.Y.0013.260216T1500Z-260217T0100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 335 AM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From 10 AM this morning to 8 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-171200- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-260217T1200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 335 AM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ575-161500- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260216T1500Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 335 AM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
619 WHUS72 KMLB 162010 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 310 PM EST Mon Feb 16 2026 AMZ572-171200- /O.EXT.KMLB.SC.Y.0014.260216T2100Z-260217T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 310 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...North to Northeast winds near 20 knots with gusts up to 25 knots. Seas 4 to 7 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-170100- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260217T0100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 310 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...North to Northeast winds near 20 knots with gusts up to 25 knots. Seas 4 to 6 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 8 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-171200- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260217T1200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 310 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...North to Northeast winds near 20 knots with gusts up to 25 knots. Seas 4 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
758 WHUS72 KMLB 170109 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 809 PM EST Mon Feb 16 2026 AMZ550-170215- /O.EXP.KMLB.SC.Y.0013.000000T0000Z-260217T0100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 809 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should still exercise caution through late this evening for northerly winds around 15 to 20 knots. $$ AMZ570-171200- /O.CON.KMLB.SC.Y.0013.000000T0000Z-260217T1200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 809 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northeast winds 15 to 20 knots with gusts up to 25 knots and seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ572-171200- /O.CON.KMLB.SC.Y.0014.000000T0000Z-260217T1200Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 809 PM EST Mon Feb 16 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Northeast winds 15 to 20 knots with gusts up to 25 knots and seas 5 to 7 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
255 WHUS72 KMLB 170800 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 300 AM EST Tue Feb 17 2026 AMZ570-171500- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-260217T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 300 AM EST Tue Feb 17 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ572-171500- /O.EXT.KMLB.SC.Y.0014.000000T0000Z-260217T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- 300 AM EST Tue Feb 17 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 3:01 AM EST, 17 minutes earlier. Its key messages:
- Issued at 301 AM EST Sat Feb 14 2026
- Breezy/gusty south winds develop Sunday afternoon. Combined with warm temperatures, very sensitive fire weather conditions will result.
- Rain likely Sunday night with embedded storms. A few storms may contain strong wind gusts. This much needed rainfall will not have a significant impact on our drought.
- Only slightly cooler Monday with lingering showers. Then warming back up mid week and quickly drying out.
Area forecast discussion, Feb 14, 3:01 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
301 AM EST Sat Feb 14 2026
...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER...
.KEY MESSAGES...
Issued at 301 AM EST Sat Feb 14 2026
- Breezy/gusty south winds develop Sunday afternoon. Combined with
warm temperatures, very sensitive fire weather conditions will
result.
- Rain likely Sunday night with embedded storms. A few storms may
contain strong wind gusts. This much needed rainfall will not
have a significant impact on our drought.
- Only slightly cooler Monday with lingering showers. Then warming
back up mid week and quickly drying out.
&&
.DISCUSSION...
Issued at 301 AM EST Sat Feb 14 2026
Today-Tonight... Light north to northeast winds this morning shift
further east into the afternoon as high pressure centered over the
Carolina coast pushes into the western Atlantic. Most areas remain
dry with isolated showers generally confined to the Atlantic waters
south of the Cape. Have kept only a small PoP (~20%) along the
immediate Treasure Coast this afternoon. Skies remain mostly sunny
with cloud cover increasing this evening and into the overnight.
Onshore flow should keep coastal temperatures in the low to mid 70s
while temperatures increase into the upper 70s and lower 80s further
inland.
Sunday-Monday... Breezy and gusty southerly flow develops Sunday as
a cold front approaches from the west-northwest. While most areas
will remain dry through much of the morning and early afternoon
Sunday, high-res guidance has shown the best chances (20-30%) for
isolated to scattered showers developing across portions of the
Treasure Coast and Southern Brevard. More widespread coverage (70-
90%) of showers and isolated lightning storms increases north and
west of the I-4 corridor into Sunday evening, spreading southward
through the overnight hours ahead of the front. An uncertain
storm environment exists Sunday night, with an overall lack of
instability. However, surface to 1km shear profiles around 35-40
kts could allow for isolated stronger storms where updrafts
develop. Therefore, a conditional threat for strong to marginally
severe storms exists into the nighttime hours for areas primarily
north of a line from Titusville to Lake Kissimmee. Even in the
absence of stronger storms, low level wind profiles will be
supportive of showers producing wind gusts up to 45 mph. Outside
of storms, widespread rainfall accumulations generally remain less
than one-half inch. While there is high confidence for the
greatest rain chances to occur overnight Sunday and into early
Monday, there remains uncertainty in rain chances through the
daytime period on Monday. The current forecast carries a 20-40%
chance of rain across much of the area into Monday afternoon to
more broadly capture the uncertainty. However, slightly better
consistency among the most recent ensemble members and
deterministic solutions are starting to increase confidence in a
faster drying solution, especially further north.
Despite increasing cloud cover, southerly flow ahead of the front
will allow temperatures to climb into the low 80s across much of
east central Florida on Sunday. A temperature gradient will then
exist on Monday as northerly winds around 10 mph gradually spread
central Florida behind the front. While high temperatures fall into
the mid 70s near and north of I-4, values should continue to hold in
the low 80s across the south in vicinity of Lake Okeechobee. Low
temperatures in the upper 50s and low 60s Sunday morning more widely
range the low 60s on Monday morning.
Tuesday-Friday... Surface high pressure slides into the western
Atlantic Tuesday with the western flank of the ridge axis settling
towards south Florida mid to late week. A warming trend is forecast
each day with no mentionable rainfall. Highs in the mid to upper 70s
across much of the area on Tuesday increase to spread the low to mid
80s by Thursday. Low temperatures hold steady in the low to mid 50s
each morning.
&&
.MARINE...
Issued at 301 AM EST Sat Feb 14 2026
Generally favorable boating conditions today with onshore winds
around 10 knots and seas 2-3 ft. Deteriorating boating conditions
are expected on Sunday as winds increase out of the south ahead of a
cold front. A Small Craft Advisory goes into effect for the offshore
waters (20-60 nm) at 10 AM Sunday as winds increase to around 20-25
kts. Small craft should exercise caution nearshore (0-20 nm) for
south winds 15-20 kts. Increasing winds will gradually build seas 5-
7 ft in the Gulf Stream into Sunday evening. Winds slowly veer
offshore into Monday morning, before diminishing 10-15 kts out of
the north Monday afternoon behind the front.
Isolated showers are forecast across the waters today, primarily
south of the Cape. Showers increase into Sunday, becoming widespread
in coverage (70-90%) Sunday night ahead of the front. A few strong
to marginally severe storms will be possible Sunday night,
particularly from the Cape northward. Even in the absence of storms,
showers will be capable of wind gusts of 34 kts. Rain chances linger
over the waters Monday before drying Tuesday and into mid week.
&&
.AVIATION...
(06Z TAFs)
Issued at 1223 AM EST Sat Feb 14 2026
VFR conditions prevailing, despite some MIFG producing bouncy
reductions in VIS at FPR and SUA. Light winds overnight increase
to around 8-12 kts from the east after 16Z. Winds will then
slacken after sunset and veer southeasterly, though they will
remain elevated near 8-10 kts along the coast overnight south of
Cape Canaveral.
&&
.FIRE WEATHER...
Issued at 301 AM EST Sat Feb 14 2026
Breezy and gusty winds increase out of the south on Sunday as a cold
front approaches from the west-northwest. Min RH values are forecast
around 45% over much of the interior. So Red Flag conditions are not
forecast but Very Good to Excellent dispersion values will combine
with very warm temperatures to produce a very sensitive fire weather
day. Widespread rain chances (70-90%) build overnight Sunday, but
total rainfall amounts generally remain between 0.25-0.75 inch for
most areas.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 58 81 60 / 0 10 50 90
MCO 79 61 83 63 / 0 10 30 90
MLB 74 60 81 60 / 10 10 40 80
VRB 76 61 81 60 / 20 20 30 70
LEE 78 59 82 61 / 0 0 50 90
SFB 78 60 83 63 / 0 0 40 90
ORL 79 61 83 63 / 0 0 40 90
FPR 76 59 81 60 / 20 20 20 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Sunday to 10 AM EST Monday for
AMZ570-572-575.
&&
DISCUSSION...Law
AVIATION...LeahyNearby
Small Craft Advisories in Florida, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.